Convex characterization of linearly convex domains

  • Nikolai Nikolov
  • Pascal J. Thomas

Abstract

We prove that a $C^{1,1}$-smooth bounded domain $D$ in $\mathbf{C}^n$ is linearly convex if and only if the convex hull of any two discs in $D$ with common center lies in $D$.
Published
2012-12-01
How to Cite
Nikolov, N., & Thomas, P. J. (2012). Convex characterization of linearly convex domains. MATHEMATICA SCANDINAVICA, 111(2), 179-186. https://doi.org/10.7146/math.scand.a-15223
Section
Articles